MAUDE Adverse Event Report: ARTHREX, INC. SCORPION SUTURE PASSER, HUMPBACK, 16 MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SCORPION SUTURE PASSER, HUMPBACK, 16 MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number SCORPION SUTURE PASSER, HUMPBACK, 16 MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/14/2025, it was reported by a sales representative via (b)(4) that an ar-13993 suture passer is damaged non-specifically.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
SCORPION SUTURE PASSER, HUMPBACK, 16 MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23050940
Report Number1220246-2025-03848
Device Sequence Number18584283
Product Code LXH
UDI-Device Identifier00888867015937
UDI-Public00888867015937
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION SUTURE PASSER, HUMPBACK, 16 MM
Device Catalogue NumberAR-13993
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown